Advances in Mathematics: Scientific Journal

2020, Vol. 9, No. 10

DOI:
https://doi.org/10.37418/amsj.9.10

*************************************
Papers from the Special Issue on
Advances in Computational Methods for Applied Mathematics Problems (ACMAMP-2020)

Guest editor:
Dr. M. Syed Ali
Thiruvalluvar University, Vellore, Tamilnadu, India.

S.P.R. Priyalatha and W.F. Al-Omeri
MULTI GRANULATION ON NANO SOFT TOPOLOGICAL SPACE

N. Kajan and K. Kannan
SOME BEHAVIOR OF COARSE STRUCTURE AND COARSE EQUIVALENCE

N. Kajan and K. Kannan
SOME RESULTS ON FUZZY METRIC SPACE AND SOME EXAMPLES OF FUZZY b-METRIC SPACE

S. Muthukumaran, B. Anandh and A. Swaminathan
FUZZY TOTALLY SOMEWHAT COMPLETELY IRRESOLUTE MAPPINGS

A. Swaminathan and S. Sivaraja
FUZZY MAXIMAL, MINIMAL OPEN AND CLOSED SETS

Sreenivasulu Ballem
NUMERICAL SOLUTION OF ELEVENTH ORDER BOUNDARY VALUE PROBLEMS BY GALERKIN METHOD WITH SEXTIC B-SPLINES

D. Sunitha and K. Krishnan
SENSITIVITY ANALYSIS OF HIV-1 VIRAL INTERACTION MODEL WITH SATURATED INFECTION RATE

Rajani. P, P. Srinivasa Rao. P and M. Anita
PERIOD DOUBLING BIFURCATION ANALYSIS OF A SIMPLE NONLINEAR DIFFERENTIAL EQUATION USING NUMERICAL SCHEME

B. Anitha
TRANSLATION OF Q-FUZZY SUBRING AND ANTI Q-FUZZY SUBRING

Kankeyanathan Kannan
INVARIANT APPROXIMATION PROPERTY FOR DIRECT PRODUCT WITH A FINITE GROUP

V. Chinnadurai and V. Shakila
SPHERICAL FUZZY BI-IDEALS OF GAMMA NEAR-RINGS

N. Jose Parvin Praveena, N. Sahayanatha Stalin and A. Rajkumar
ESTIMATION OF SHORTEST PATH USING DYNAMIC PROGRAMMING THROUGH NEUTROSOPHIC ENVIRONMENT

Amala S. Richard and A. Rajkumar
DE-NEUTROSOPHICATION TECHNIQUE OF SINGLE VALUED LINEAR HEPTAGONAL NEUTROSOPHIC NUMBER

A.S. Richard and A. Rajkumar
SINGLE VALUED LINEAR OCTAGONAL NEUTROSOPHIC NUMBER AND ITS APPLICATION IN MINIMAL SPANNING TREE

E. Sathya, M. Arunkumar and S. Tamilarasan
STABILITY OF RADICAL QUADRATIC FUNCTIONAL EQUATION IN RB-SPACE

Taqseer Khan and Harindri Chaudhary
PROJECTIVE SYNCHRONIZATION IN HYPERCHAOTIC SYSTEMS USING ADAPTIVE CONTROL METHOD

S. Meena Priyadarshini and V. Kokilavani
A NEW CLASS OF IDEAL BINARY TOPOLOGICAL SPACES

Syeda Asma Kauser and M. Siva Parvathi
DOMATIC NUMBER OF AN UNDIRECTED GRAPH Gm,n

M.U. Jayanth Sastri, I. Paulraj Jayasimman and A. Rajkumar
INDUSTRIAL ROBOTS USING SINGLE VALUED NEUTROSOPHIC FUZZY NUMBERS

Pankaj Kumar, Vivek Kumar, Manoj Kumar, Chandan Kumar and Anupama
MATHEMATICAL CALCULATION OF GROUND POTENTIAL RISE IN POWER STATION

B. Shoba and A. Solairaju
BI-MAGIC LABELING OF GRAPHS RELATED TO WHEEL AND CYCLE

B. Shoba and A. Solairaju
BIMAGIC OF GRAPHS MERGING FROM PATH AND STAR

Pankaj Kumar, Vivek Kumar, Manoj Krumar, Suvir Kumar, Chandan Kumar and Anupama
MATHEMATICAL CALCULATION OF VOLTAGE HAZARD IN POWER STATION

V. Soujanya and M. Siva Parvathi
SIGNED UNIDOMINATION OF SOME STANDARD GRAPHS

Mridul Dutta, Sanjoy Kalita and Helen K. Saikia
CARTESIAN PRODUCT OF AUTOMATA

P. Padmavathi and R. Nithyakala
ON NANO GENERALIZED PRE c-CONTINUOUS FUNCTIONS IN NANO TOPOLOGICAL SPACES

V. Chinnadurai, S. Thayalan and A. Bobin
COMPLEX CUBIC INTUITIONISTIC FUZZY SET AND ITS DECISION MAKING

Pankaj Kumar, Md Irshad Alam, Suvir Kumar, Vivek Kumar, Chandan Kumar and Dinesh Kumar Verma
CALCULATION AND SIMULATION OF VOLTAGE HAZARD IN COMBINED CYCLE POWER STATION

Pankaj Kumar, Md Irshad Alam, Vivek Kumar, Gaurav Priye, Manoj Kumar and Anupama
CALCULATION AND SIMULATION OF GROUND POTENTIAL RISE IN COMBINED CYCLE POWER STATION

Pankaj Kumar, Md Irshad Alam, Vivek Kumar, Suvir Kumar, Gaurav Priye and Anupama
MATHEMATICAL CALCULATION AND SIMULATION OF EARTHING GRID DESIGN IN COMBINED CYCLE POWER STATION

N. Paramaguru
MODULAR COLORINGS OF CORONA PRODUCT OF Cm WITH Cn

*************************************

Papers from the International Conference on
Advance Mathematics and Applications in Big Data Analytics (AMABDA-2020)

Guest editors:

Dr. K. Vengatesan, B.E., M. Tech., Ph.D., Professor,
Department of Computer Engineering,
Sanjivani College of Engineering,
Kopargaon, Ahmednagar (D.T),
Maharashtra, Kopargaon-423 603, India.

Dr. Abhishek Kumar
Department of Computer Science
Banaras Hindu University,
Varanasi, UP, India.

R. Sivaraman
GENERALIZED NARAYANA SEQUENCES AND FIGURATE NUMBERS

J. Padmashree and K. Thiagarajan
ON SOME PROPERTIES OF SPLICED DNA SEMIGRAPH

Kolli Vijaya, G. Venkata Ramana Reddy and Y. Hari Krishna
HEAT AND MASS TRANSFER SLIP FLOW OF MHD CASSON LIQUID PAST A VERTICALLY ROTATING CONE WITH CONVECTIVE CONDITIONS

R. Sivaraman
RELATION BETWEEN SUMS OF POWERS OF NATURAL NUMBERS

*************************************

T. M. Al-Shami, B. A. Asaad, and M. K. El-Bably
WEAK TYPES OF LIMIT POINTS AND SEPARATION AXIOMS ON SUPRA TOPOLOGICAL SPACES

T. Subramanyam, B. Venkateswarlu, G. Y. Mythili, Ranadheer Donthi, and V. Satish Kumar
ASSESSING THE ENVIRONMENTAL EFFICIENCY OF INDIAN COMMERCIAL BANKS – AN APPLICATION OF DATA ENVELOPMENT ANALYSIS

M. Chowdhury and S. Rahman
ON COLOURABILITY OF HYPERGRAPHS

J. Peter Praveen, B. Nageswara Rao, B. Mahaboob, C. Rajaiah, Y. Harnath, and C. Narayana
SERIES DECOMPOSITION METHOD FOR ASYMMETRIC NONLINEAR OSCILLATIONS

U. R. Basumatary and D. K. Mitra
DIFFERENT SIZE GROUP OF FARMERS CROP PRODUCTION PLANNING USING MULTI-OBJECTIVE FUZZY LINEAR PROGRAMMING IN CHIRANG DISTRICT BTAD, ASSAM, INDIA

W. F. S. Ahmed  and D. D. Pawar
APPLICATION OF SUMUDU TRANSFORM ON FRACTIONAL KINETIC EQUATION PERTAINING TO THE GENERALIZED K-WRIGHT FUNCTION

I. Mbaye, A. Sonko, and M. Diop
MATHEMATICAL AND NUMERICAL ANALYSIS OF A HEAT TRANSFER PROBLEM

G. Kaur and S. S. Chauhan
SOLUTION OF BOUNDARY VALUE PROBLEMS USING FIXED POINT ITERATIVE TECHNIQUE FOR A SECOND ORDER DIFFERENTIAL EQUATIONS

*************************************

Papers from the Special Issue on
Analytical and Optimization Approach for Optimizing the Complex Engineering Problems (AOAOCEP-2020)

Guest editors:

Dr. M. Premkumar
Associate Professor
Department of Electrical and Electronics Engineering
GMR Institute of Technology, Rajam, Srikakulam, Andhra Pradesh – 532127

Dr. Pradeep Jangir
Rajasthan Rajya Vidyut Prasaran Nigam Limited, Losal, Sikar, Rajasthan

Papers:

S. Ganesh, V. Vengatesan, Js. Richard Jimreeves and B. Ramasubramanian
SIMULTANEOUS NETWORK RECONFIGURATION AND PMU PLACEMENT IN THE RADIAL DISTRIBUTION SYSTEM

L.V. Suresh Kumar, D.V.N. Ananth, M. Premkumar and Ravipudi Sudhir
APPLICATION OF SOLAR PHOTOVOLTAIC AND STATCOM FOR POWER SYSTEM OSCILLATION DAMPING AND STABILITY IMPROVEMENT

B. Santhosh Kumar, M.P. Geetha, G. Padmapriya and M. Premkumar
AN APPROACH FOR IMPROVING THE LABELLING IN A TEXT CORPORA USING SENTIMENT ANALYSIS

B. Lalitha, K. Lakshmi, G. Ramya, R. Sampathkumar and T. Gulam Mohammed Moinuddeen
HARMONIC ANALYSIS OF REDUCED DEVICE COUNT MULTILEVEL CONVERTER

SSSR Sarathbabu Duvvuri
MODELING, ANALYSIS AND SIMULATION OF MODIFIED SIX-PHASE STATOR WINDING INDUCTION MOTOR

K. Ruth Evangelin and V. Vidhya
M/M/1 NON-PREEMPTIVE PRIORITY MODEL WITH SYSTEM BREAKDOWN AND REPAIR TIMES

Balajee Maram, G. Padmapriya and Aravapalli Rama Satish
A FRAMEWORK FOR PERFORMANCE ANALYSIS ON MACHINE LEARNING ALGORITHMS USING COVID-19 DATASET

G. Arul Freeda Vinodhini
CLOUD COMPUTING AS A QUEUE MODEL WITH SERVER BREAKDOWN

M. Venkatesh and K. Chandra Sekhar
ANALYSIS AND SIMULATION OF CURRENT CONTROL TECHNIQUES FOR CIRCULATING CONTROL OF MODULAR MULTI-LEVEL CONVERTER

T. Daniya, M. Geetha and K. Suresh Kumar
CLASSIFICATION AND REGRESSION TREES WITH GINI INDEX

Santhoshini Sahu
PROVIDING INFORMATION SECURITY USING HONEY ENCRYPTION

R. Murugesan and T. Esakkiammal
AN IMPROVED ASM METHOD FOR THE TRANSPORTATION PROBLEM

G. Ganesh Prabhu and K. Rajkumar
INFLUENCE OF IN-FILLED CONCRETE STRENGTH AND STEEL TUBE THICKNESS ON THE STRENGTH CAPACITY CFST COLUMN-RSM MODELLING APPROACH

Tushar Kumar and Tripta Thakur
OPTIMAL ELECTRIC VEHICLE CHARGE SCHEDULING UNDER COLLABORATIVE FRAMEWORK

S. Jayanthi Sree and C. Vasanthanayaki
FETAL ULTRASOUND IMAGE SEGMENTATION USING FUZZY CONNECTEDNESS ALGORITHM

Ramachandro Majji, R. Rajeswari, K. Suresh Kumar and R. Cristin
A NOVEL FORGERY DETECTION IN FACE IMAGES USING ENHANCED CONVOLUTIONAL NEURAL NETWORK

P. Dhana Selvi, S. Suresh Reddy and R. Kiranmayi
TRANSIENT STABILITY PERFORMANCE COMPARISON OF FUZZY LOGIC BASED PSS AND GWO BASED PSS

V. Jagan Naveen and V. Kannan
ESTIMATION OF BIT ERROR RATE IN OFDM SYSTEM OVER FADING CHANNELS

*************************************

S. Srivastava
IS THE POSSIBILITY OF PRODUCING LOOPED STRING BALLS AT LHC?

B. Mahaboob, K. Sreenivasulu, M. Rajaiah, Y. Harnath, C. Narayana, and J. P. Praveen
JORDAN GENERALIZED DERIVATIONS IN GAMMA NEARRINGS

C. Mohan, P. Selvaraju, and S. Shanmugan
MARKOV ANALYSIS OF MANPOWER AND BUSINESS OF TWO UNITS FUNCTIONING UNDER SINGLE MANAGEMENT IN CHENNAI CITY

S. M. Aliyar, K. Manikandan, and S. Manimaran
AN EQUITABLE TOTAL COLORING OF SOME CLASSES OF PRODUCT OF GRAPHS

M. Jayalakshmi and M. M. Padma
VARIETY OF RATIONAL RESOLVING SETS OF CORONA PRODUCT OF GRAPHS

V. Kumar, Khamosh, and Ashish
AN EMPIRICAL APPROACH TO STUDY THE STABILITY OF GENERALIZED LOGISTIC MAP IN SUPERIOR ORBIT

M. R. Rajesh Kanna and S. Roopa
MINIMUM DOMINATING MODIFIED SCHULTZ ENERGY

D. Ganguly and A. Bhattacharyya
CONFORMAL RICCI SOLITON ON ALMOST CO-KÄHLER MANIFOLD

B. Mohamed Harif​
PREDICTION SYSTEM BASED ON STUDENT IMPROVEMENTS AND COMPARISONS WITH DIFFERENT MEAN PRACTICES

C. S. Preenu, A. R. Rajan, and K. S. Zeenath
PARTIAL ORDER IN THE NORMAL CATEGORY ARISING FROM NORMAL BANDS

Kusno
MODELING OF DEVELOPABLE SURFACES USING HERMITE SPLINE INTERPOLATION CURVES

N. Haokip and N. Goswami
STABILITY OF ADDITIVE AND QUADRATIC FUNCTIONAL EQUATIONS

W. G. Atshan and A. A. R. Ali
ON SOME SANDWICH THEOREMS OF ANALYTIC FUNCTIONS INVOLVING NOOR-SALAGEAN OPERATOR

El Moctar Ould Beiba
NOTE ON COEFFICIENTS FOR THE CLASS U(λ)

T. Kumar, N. Dhiman, Vandana, S. Vashistha, M. K. Sharma, and V. N. Mishra
VAGUE GROUPS REDEFINED WITH RESPECT TO t-NORM

A. P. Goh Abro, J. M. Gossrin Bomisso, A. K. Touré, and A. Coulibaly
A NUMERICAL METHOD BY FINITE ELEMENT METHOD (FEM) OF AN EULER-BERNOULLI BEAM TO VARIABLE COEFFICIENTS

M. S. Dutta and H. K. Saikia
SOME RESULTS ON CYCLIC AND NEGACYCLIC CODES OVER FORMAL POWER SERIES RINGS AND FINITE CHAIN RINGS

S. H. Cho
GENERALIZED L-CONTRACTIVE MAPPING THEOREMS IN PARTIALLY ORDERED SETS WITH b-METRIC SPACES

K. P. Singh, T. A. Singh, and M. Daimary
HIGHER DIMENSIONAL ROBERTSON WALKER UNIVERSES INTERACTING WITH BRANS-DICKE FIELD

A. M. A. El-sayed, S. M. Salman, and S. Ramadan
DYNAMICAL ANALYSIS OF THE RICCATI DIFFERENTIAL EQUATION WITH DELAY

P. Vanchinathan, S. Radha, and S. Das
DIMESIONAL FORMULÆ FOR THE RELATIVE INVARIANTS OF PRE-MATHIEU AND MATHIEU GROUPS

A. Riyas, P. U. Anusha, and K. Geetha
ON SOME PROPERTIES OF CAYLEY GRAPHS OF RECTANGULAR BANDS

J. A. Otieno, D. O. Ambogo, and F. O. Nyamwala
NOTIONS OF CONTINUITY FOR FINITE RANK MAPS IN THE SPACE OF NORMAL OPERATORS

V. Banu Priya, S. Chandrasekar, and M. Suresh
NEUTROSOPHIC STRONGLY α-GENERALIZED SEMI CLOSED SETS

S. Kaur
SOME MAP GLUING THEOREMS AND CHARACTERIZATIONS OF SOFT UNIFORM CONTINUITY

S. Sivakumar, S. Vidyanandini, D. Haritha, and T. Rajesh Kumar
CUBIC DIFFERENCE LABELING FOR GRACEFUL TREE CONSTRUCTED FROM CATERPILLAR

I. Annalin Selcy and P. Arul Paul Sudhahar
THE UPPER PATH INDUCED MONOPHONIC NUMBER OF GRAPHS

A. V. Kabulov, I. H. Normatov, SH. Boltaev, and I. Saymanov
LOGIC METHOD OF CLASSIFICATION OF OBJECTS WITH NON-JOINING CLASSES

Prasad, Sasikala, Naik, Sarma, Mathew, Madhavi, and Nagaraju
MODELLING OF PARTICULATE MATTER OVER A COASTAL INDUSTRIAL STATION VISAKHAPATNAM (INDIA) FOR THE PERIOD 2016 – 2019

H. S. Tanjung, S. A. Nababan, C. Sa’dijah, and Subanji
DEVELOPMENT OF ASSESSMENT TOOLS OF CRITICAL THINKING IN MATHEMATICS IN THE CONTEXT OF HOTS

P. Suresh Kumar and K. Rajendran
CORONA PRODUCT OF GRACEFUL TREES

T. Rajesh Kumar, C. M. Velu,  C. Karthikeyan,  S. Sivakumar, S. Nimmagadda, and D. Haritha
TAYLOR DIRICHLET PROCESS MIXTURE FOR SPEECH PDF ESTIMATION AND SPEECH RECOGNITION

S. Ahmed Khan
TRIGONOMETRIC RATIOS USING GEOMETRIC METHODS

V. Bipinkumar and S. C. Mathew
ON TOPOLINE SET-INDEXERS OF GRAPHS

T. Liza John, T. K. Mathew Varkey, B. S. Sunoj, and J. K. Rajan
BOUNDS ON AG TOPOLOGICAL INDICES OF SOME GRAPH OPERATIONS

M. Aghaeiboorkheili and A. Mohamed
SOLVING MIXED BOUNDARY VALUE PROBLEM ON SIMPLY CONNECTED REGIONS

R. Vignesh, R. H. Aravinth, and A. Elamparithi
COMPUTATION OF NUMEROUS TOPOLOGICAL INDICES OF LINE GRAPH OF DUTCH WINDMILL GRAPH (DNM)L

G. Umbrey and S. Rahman
DETERMINING PATHS ENERGY OF A COMPLEX NETWORK

Aditya Kumar Mishra
PROBABILITY ON A PARTIALLY ORDERED SET

J. Baro and K. P. Singh
HIGHER DIMENSIONAL BIANCHI TYPE-III STRING UNIVERSE WITH BULK VISCOUS FLUID AND CONSTANT DECELERATION PARAMETER(DP)

S. A. Neomi and M. Sumathi
STABILITY OF CLEARANCE RATE PARAMETER AND ITS SENSITIVITY BEHAVIOUR FROM THE SIMPLEST HIV DYNAMIC MODEL

S. Mary Arul and R. M. Umamageswari
APPROXIMATION ALGORITHMS FOR THE H-GRAPHS

S. Joseph and V. Ajitha
AVERAGE BETWEENNESS CENTRALITY OF CARTESIAN PRODUCT OF GRAPHS

D. Sasikala and A. J. Divya
J-G-BICONTINUOUS, J-G-BI-IRRESOLUTE IN COMPLEMENTED DITOPOLOGICAL TEXTURE SPACES

M. Dhanasekaran and A. Wilson Baskar
THE SKEW DISTANCE CHARACTERISTIC POLYNOMIAL OF AN ORIENTED TREE WITH CANONICAL ORIENTATION AND AN ORIENTED EVEN CIRCUITS WITH REACHABLE AND CANONICAL ORIENTATION

D. Ramesh, K. K. Rao, R. D. Prasad, N. Srimannarayana, and B. Satyanarayana
TRANSLATIONS OF INTUITIONISTIC FUZZY SUBALGEBRAS IN BF-ALGEBRAS

S. Roopa and M. R. Rajesh Kanna
LAPLACIAN MINIMUM DOMINATING EXTENDED ENERGY

V. S. Bhagavan and P. L. Rama Kameswari
SOME PROPERTIES OF GENERALIZED HYPERGEOMETRIC POLYNOMIALS IN TWO VARIABLES

M. Selvarathi
EQUIVALENCE RELATIONS ON IMPLICATION-BASED FUZZY AUTOMATON OVER A FINITE GROUP

A. S. Paul and R. Pilakkat
MODIFIED CYCLE NEIGHBOR POLYNOMIAL OF GRAPHS

D. Daisyjose, A. Anuradha, R. Arulprakasam, and V. R. Dare
CHARACTERIZATION OF PARTIAL WORDS USING GRAPH PARAMETERS

M. El Kamli and A. Ould Khal
EXTREMAL STABILIZATION ALGORITHM OF A COOPERATIVE GAME

B. N. R. Karuna, K. Kondala Rao, K. Lakshmi Narayan, and B. Ravindra Reddy
STABILITY ANALYSIS OF A DENGUE DISEASE TRANSMISSION MODEL WITH INTRACELLULAR DELAY

A. Mandal and A. Das
ON M-PROJECTIVE CURVATURE TENSOR OF SASAKIAN MANIFOLDS ADMITTING ZAMKOVOY CONNECTION

A. I. Kristiana, Dafik, R. Alfarisi, U. A. Anwar, and S. M. Citra
AN INCLUSIVE LOCAL IRREGULARITY COLORING OF GRAPHS

P. Seetha Mani, Y. Sarala, G. J. Lalitha, and B. S. Kumar
BI-HYPERIDEALS IN TERNARY SEMIHYPERGROUPS

R. Ratheesh Kumar and J. Mathew
AN IMAGE ENCRYPTION USING DYNAMIC DNA CODING, CHAOTIC MAP, AND THE PROVISION FOR IMPROVED ROBUSTNESS